# SDR SWIA200718786

- Difficulty date: October 12, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 25,373 hours, 36,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5550 - EXIT SIGN AT SEAT 9C IS BROKEN.  REPLACED EMERGENCY EXIT SIGN ASSEMBLY.  OPS CHECK GOOD.
